# SDR FDEA201801210131

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 70,604 hours, 16,855 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 35124406402
- Condition: Inoperative
- Location: R1 Door Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK FOUND THE R1 DOOR DISARM LIGHT INOPERATIVE.     REMOVED AND REPLACED DOOR DISARM LIGHT ASSY IAW SSM  52-11-0,  WDM52-11-01 AND SWPM.   DOOR DIASRM LIGHT TESTED GOOD.
